advertisement
Question
Posted by: Liloh | 2010-09-23

Antibiotics

Dear Doctor
This is not parenting related but I hoped somebody can give me some feedback. I have been down and out with flu and have been on antibiotics for the last month.(4 courses) Ranging from the "  normal"  capsules to the really strong ones. I know that it affects the contraceptive Im on and hubby and I have been careful, using condoms when being intimate. Due to my illness we were only intimate about three times this last month. My menstrual cycle was suppose to start last week already and to date nothing has happened. Im having slight stomach cramps, like it going to start but nothing. Im having a clear discharge as well but its not smelly. No other symptoms.
Could the antibiotics be the cause of menstrual cycle staying away? I really doubt that Im pregnant as we were very careful. Im currently on Mirelle.

Thank you for your input

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Even being careful you could fall pregnant especially as Mirelle is such a low dose Pill. I would suggest that you do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Liloh | 2010-09-27

Dear Doctor

I did a pregnancy test and it was negative. thank you for your input. I have a gynae appointment this week to have it checked out.

Reply to Liloh
Posted by: gynaedoc | 2010-09-26

Even being careful you could fall pregnant especially as Mirelle is such a low dose Pill. I would suggest that you do a pregnancy test.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010-09-26

Even being careful you could fall pregnant especially as Mirelle is such a low dose Pill. I would suggest that you do a pregnancy test.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement